# SDR UPS04241933

- Difficulty date: January 22, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,850 hours, 39,757 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Condition: Damaged
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR PLATES ON NR 3 SPOILER PCU SUPPORT FITTING, REAR SPAR ATTACH ANGLES DO NOT CONFORM TO REQUIREMENTS OF SRM REPAIR 51-40-4 FIG 1 OR S/B 57-84 R1 CRITERIA.  REPAIR CARRIED OUT IAW DRAWING 65-16201 & MM 28-11-20 & 28-11-21.
